Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Advice or treatment for enlarged papillae.

About four days ago I noticed my food taste was different. Cannot really taste sweets...some taste bitter....I feel like I have a strange taste in my mouth while eating food.....I checked my mouth and noticed what I believe are called papillae to be enlarged...There are two of them which are enlarged.. I cannot enjoy my meals and its really annoying. Please help on advice and or treatment for enlarged papillae. I really have tanken taste buds for granted and cannot take it any longer....I love food and nothing taste right.
Asked On : Thu, 1 Jul 2010
Answers:  1 Views:  2330
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Dentist, Endodontics 's  Response
Hi, The problem may be due to a viral infection. Please consult a dental surgeon as nothing can be suggested without examination. You may need antiviral medication . The condition may also be due to a fungal infection. So please do not self medicate yourself. Please seek proper professional treatment. Good luck!
Answered: Fri, 7 Jan 2011
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor